MathSciNet Relay Station
MathSciNet bibliographic data
MR310417 (46 #9517) 35J25 (46E35)
Hanouzet, B. Espaces de Sobolev avec poids application au problème de Dirichlet dans un demi espace. (French) Rend. Sem. Mat. Univ. Padova 46 (1971), 227–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement